Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 247378, 6 pages
http://dx.doi.org/10.1155/2013/247378
Research Article

Some Fixed Point Results for Generalized Weak Contraction Mappings in Modular Spaces

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bang Mod, Thung Khru, Bangkok 10140, Thailand

Received 18 August 2012; Revised 9 February 2013; Accepted 19 February 2013

Academic Editor: Stefan Kunis

Copyright © 2013 Chirasak Mongkolkeha and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chirasak Mongkolkeha and Poom Kumam, “Some Fixed Point Results for Generalized Weak Contraction Mappings in Modular Spaces,” International Journal of Analysis, vol. 2013, Article ID 247378, 6 pages, 2013. https://doi.org/10.1155/2013/247378.